# SDR SWAA2021100425112

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 7,338 hours, 15,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FOWARD OVERWING EMERGENCY EXIT DOOR LIGHT INOP (SIDEWALL LIGHT) ( CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTOLUMINESCENT ) / R&R FWD OVERWING EMERGENCY EXIT LIGHT PER AMM 33-21-00. OPS CHECK GOOD. P/N OFF/ON 9701-14-001 S/N OFF 3729 S/N ON BN 142521CL# 95417
